Translator Disclaimer
September 2018 Logarithmic-Sheffer polynomials of the second kind
Paolo Emilio Ricci
Tbilisi Math. J. 11(3): 95-106 (September 2018). DOI: 10.32513/tbilisi/1538532029

Abstract

In recent papers, new sets of Sheffer and Brenke polynomials based on higher order Bell numbers, and several integer sequences related to them have been studied. In this article new sets of logarithmic-Sheffer polynomials are introduced. Connection with Bell numbers are shown.

Citation

Download Citation

Paolo Emilio Ricci. "Logarithmic-Sheffer polynomials of the second kind." Tbilisi Math. J. 11 (3) 95 - 106, September 2018. https://doi.org/10.32513/tbilisi/1538532029

Information

Received: 2 July 2018; Accepted: 18 July 2018; Published: September 2018
First available in Project Euclid: 3 October 2018

zbMATH: 07172278
MathSciNet: MR3954197
Digital Object Identifier: 10.32513/tbilisi/1538532029

Subjects:
Primary: 33C99
Secondary: 05A10, 11P81

Rights: Copyright © 2018 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 3 • September 2018
Back to Top